# SDR GJQR0000276

- Difficulty date: April 19, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: CGWGP
- Make and model: Bell 206L-4
- Aircraft serial: 52212
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 206033509003
- Condition: Worn
- Location: Xmsn Restraint
- Part time: 795 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN OUT.  (X)
